# SDR N8TA00010701

- Difficulty date: December 30, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 140N27004
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR HANDLE PAN ASSY DEEPLY GOUGED AND HOLE NEAR HANDLE.  CORROSION FOUND BETWEEN INNER AND OUTER SHAFTS.  (M)
